Sorry to say this but I did not have a good experience with it, but everyone reacted differently to medication. What workd for me, may not work for you and vice-versa.
I am very sensitive to side effects in medication, and usually get them. When I took Seroquel, I slept way too much. Had migraines and uncontrollable leg movement (that happened mostly when my legs were in a resting position). I also had eye problems, I would get pain above my right eye, then I would have to close my eyes is I staired too long because it would be painful. I also had sensitivity to light, daylight and especially florescent light.
I have talked with peope who have taken Seroquel without a problem. Some of them are here on HW, so you could wait till they respond or take it and see what happens. You maybe the lucky one who has no side effects at all.
~~~ Olivia ~~~
"Don't let your yesterday, ruin your today"
"The moon if always full, think about it."
Dx: Bipolar I (mixed-episodes), PTSD, Anxiety/Panic Disorder
Current Meds: Lithium 900mg, Geodon 60mg 2x/day, Ativan 1mg
Support HealingWell: https://www.healingwell.com/donate